# SDR C2XA03IA014

- Difficulty date: February 2, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145
- Aircraft serial: 145078
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE THE MECHANIC NOTED THAT THE LAST EMERGENCY LIGHT FLOOR PROXIMITY STRIP FAILED TO ILLUMINATE.    MAINTENANCE RELEASED THE AIRCRAFT IWA MEL.  MAINTENANCE REMOVED AND REPLACED THE LAST EMERGENCY LIGHT FLOOR PROXIMITY LIGHT STRIP, PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
